# SDR AALA202405201328

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,225 hours, 27,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT JUMP SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT AT AFT JUMP SEAT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
